Topological dynamics for groups definable in real closed field

Annals of Pure and Applied Logic 166 (3):261-273 (2015)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2014.10.004
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,066
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Definable Topological Dynamics and Real Lie Groups.Grzegorz Jagiella - 2015 - Mathematical Logic Quarterly 61 (1-2):45-55.
Topological Dynamics of Definable Group Actions.Ludomir Newelski - 2009 - Journal of Symbolic Logic 74 (1):50-72.
Topological Dynamics and Definable Groups.Anand Pillay - 2013 - Journal of Symbolic Logic 78 (2):657-666.
Definable Types in o-Minimal Theories.David Marker & Charles I. Steinhorn - 1994 - Journal of Symbolic Logic 59 (1):185-198.

View all 6 references / Add more references

Citations of this work BETA

Definable Topological Dynamics.Krzysztof Krupiński - 2017 - Journal of Symbolic Logic 82 (3):1080-1105.

Add more citations

Similar books and articles

Type-Definable and Invariant Groups in O-Minimal Structures.Jana Maříková - 2007 - Journal of Symbolic Logic 72 (1):67 - 80.
Some Model Theory for Almost Real Closed Fields.Françoise Delon & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (4):1121-1152.
Topological Dynamics and Definable Groups.Anand Pillay - 2013 - Journal of Symbolic Logic 78 (2):657-666.
Splitting Definably Compact Groups in o-Minimal Structures.Marcello Mamino - 2011 - Journal of Symbolic Logic 76 (3):973 - 986.
Topological Dynamics of Definable Group Actions.Ludomir Newelski - 2009 - Journal of Symbolic Logic 74 (1):50-72.
Groups of Dimension Two and Three Over o-Minimal Structures.A. Nesin, A. Pillay & V. Razenj - 1991 - Annals of Pure and Applied Logic 53 (3):279-296.
Structure Theorems for o-Minimal Expansions of Groups.Mario J. Edmundo - 2000 - Annals of Pure and Applied Logic 102 (1-2):159-181.

Analytics

Added to PP index
2015-08-28

Total views
11 ( #644,487 of 2,236,371 )

Recent downloads (6 months)
4 ( #465,157 of 2,236,371 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature